MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/179/075
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported that the endotracheal tube was found to be leaking during rounds.The cuff was re-inflated while in the patient but deflated again.Due to this, the endotracheal tube was removed and high flow oxygen therapy was given.The patient breathed 23 times and the pulse oxygen was above 97%.The customer states that there were no adverse effects on the patient.The endotracheal tube that was removed from the patient was tested and the air leak was found.The tube was then discarded.

Brand Name
PORTEX ENDOTRACHEAL TUBES
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21278319
Report Number3012307300-2025-01373
Device Sequence Number15411708
Product Code BTR
UDI-Device Identifier15019315022135
UDI-Public(01)15019315022135(17)231219(10)4445311
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/179/075
Device Lot Number4445311
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/01/2025
Initial Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale